Tokyo Journal of Mathematics

A Proof of the Classical Kronecker Limit Formula

Takuro SHINTANI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 03, Number 2 (1980), 191-199.

Dates
First available in Project Euclid: 5 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270472992

Digital Object Identifier
doi:10.3836/tjm/1270472992

Mathematical Reviews number (MathSciNet)
MR605088

Zentralblatt MATH identifier
0462.10014

Citation

SHINTANI, Takuro. A Proof of the Classical Kronecker Limit Formula. Tokyo J. of Math. 03 (1980), no. 2, 191--199. doi:10.3836/tjm/1270472992. https://projecteuclid.org/euclid.tjm/1270472992


Export citation